# SDR SCNA20221011127

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 67,497 hours, 24,057 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 725184:  OVEN SMOKING WHILE COOKING SMELLS ELECTRICAL.  RESOLUTION:  CATERING REPLACED OVEN RACKS AND INSERT WITH CLEAN UNITS OPS CHECK GOOD IAW AMM 25-30-61 NO ELECTRIC SMELL NOTED.
